MathSciNet Relay Station
MathSciNet bibliographic data
MR2178118 (2006e:37158) 37N25 (37D45 92D25)
Zhang, Shuwen; Tan, Dejun; Chen, Lansun Chaos in periodically forced Holling type II predator-prey system with impulsive perturbations. Chaos Solitons Fractals 28 (2006), no. 2, 367–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement